Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 29, 2014, 11:06:58 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 636555
  • Total Topics: 48313
  • Online Today: 177
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 6
Guests: 148
Total: 154

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Atripla' my eyes feeling sleepy  (Read 1297 times)

0 Members and 1 Guest are viewing this topic.

Offline sanitex

  • Member
  • Posts: 385
Atripla' my eyes feeling sleepy
« on: October 24, 2013, 02:22:52 AM »

please could this be the side effect of Atripla, I wandering why I'm feeling sleepy
during the day time, while I took my meds early in the night time, my eyes always felt dull like it wanna close up. my ID doctor still telling me to continuing with this regimen.please any information will be appreciate.

thanks 
« Last Edit: October 24, 2013, 02:49:38 AM by sanitex »
27/12/07 cd4 20 vl 1million
10/4 /08 cd4 86 vl 63
1/7/08  cd4 186 vl undetectable
16/10/08 cd4 196 vl undet
23/1/09 cd4 248 vl un
10/9/11 cd4 418 vl <40 %22
13/12/11 cd4 410 vl undet 23%
24/2/12 cd4 545 vl undet 26%
on 22/2/12 change truvada to Recovir-EM
due to no stock on Truvada.
10/9/11 cd4 418 vl <40 %22
7/7/12 cd4 359 vl <40 22%
23/8/12 cd4 400 vl <40 23%,
testosterone test 7.5 ng/ml and
thyroid (TSH)1.32 ulu/ml creatinine.eGFR blck 1.5 all fasting test morning.
13/12/2012 cd4 523 24% vl <40
18/3/2013 cd4  513  23% vl <40
regimen ATRIPLA
03/8/2013 cd4 429 22% vl <40
13/11/2013 cd4 455 23% vl <40
Anti-HBs test (quantitative ) Anti-HBs positive
Titer 16.95 mlu/ml <10.00
22/3/14 cd4 396 vl <40 % 24
24/7/14 change to Teevir

Offline bill33

  • Member
  • Posts: 21
Re: Atripla' my eyes feeling sleepy
« Reply #1 on: October 24, 2013, 03:10:35 AM »
Yup, sounds like Atripla. I was always tired all the years I was taking this drug.

Offline atripla_2013

  • Member
  • Posts: 28
  • Diagnoised Jan 2013, start Atripla June 2013
Re: Atripla' my eyes feeling sleepy
« Reply #2 on: October 27, 2013, 03:41:40 AM »
I take atripla at 22.00, sleep around 23.30 until 08.30. (9 to 10 hours/ in 24-hour-day)

I feel sleepy and want to sleep more and a lot.

If in day time I do exercise, I will feel a bit relaxing.

This is my experience



Male, 30
Diagnoised Jan 2013
Start Atripla June 2013
July.13: CD4: 351, VL: 85
May.13: CD4: 336, VL: 24100

Offline Jeff64

  • Member
  • Posts: 255
Re: Atripla' my eyes feeling sleepy
« Reply #3 on: October 28, 2013, 02:51:05 PM »
I absolutely hate Atripla, but must take it. I feel like shit all the time. Guess it is better than being dead.







please could this be the side effect of Atripla, I wandering why I'm feeling sleepy
during the day time, while I took my meds early in the night time, my eyes always felt dull like it wanna close up. my ID doctor still telling me to continuing with this regimen.please any information will be appreciate.

thanks

Offline jkinatl2

  • Member
  • Posts: 6,007
  • Doo. Dah. Dipp-ity.
Re: Atripla' my eyes feeling sleepy
« Reply #4 on: October 28, 2013, 03:07:56 PM »
I absolutely hate Atripla, but must take it. I feel like shit all the time. Guess it is better than being dead.








Have you explored alternative treatments with your doctor?

"Many people, especially in the gay community, turn to oral sex as a safer alternative in the age of AIDS. And with HIV rates rising, people need to remember that oral sex is safer sex. It's a reasonable alternative."

-Kimberly Page-Shafer, PhD, MPH

Welcome Thread

Offline mecch

  • Member
  • Posts: 11,490
  • red pill? or blue pill?
Re: Atripla' my eyes feeling sleepy
« Reply #5 on: October 28, 2013, 04:09:41 PM »
I absolutely hate Atripla, but must take it. I feel like shit all the time. Guess it is better than being dead.

A year and a half ago, you reported no problems...
http://forums.poz.com/index.php?board=2.0

If the side effects of Atripla have built up over time, to be this unbearable, yes, isn't there a way to try a different combination?
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline NY2011

  • Member
  • Posts: 141
Re: Atripla' my eyes feeling sleepy
« Reply #6 on: November 10, 2013, 11:43:31 PM »
I'm going through this also. I've been on Atripla since 1/27/2012. Things seemed fine, but I need a nap every afternoon, usually for about 2 hours...no matter how well I sleep the night before. 
10/26/2011 - SEROCONVERSION (hi fever+rash)
10/31/2011 - CD4= 154  VL>500,000 
10/31/2011 - started on Truvada+Prezista+Norvir
12/14/2011 - CD4= 750 VL=6412 (45%)
01/27/2012 - switched to Atripla
04/23/2012 - CD4=1,221 VL= 140  (47%)
06/22/2012 - CD4=1,224 VL= ud    (49%)
12/18/2012 - CD4=1,031 VL= ud    (51%)
09/16/2013 - CD4=1,151 VL= ud   ( 49%)
03/26/2014 - CD4=1,050 VL= ud

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.